MathSciNet Relay Station
MathSciNet bibliographic data
MR1491872 35L65 (35B40)
Nishikawa, Masataka; Nishihara, Kenji Asymptotics toward the planar rarefaction wave for viscous conservation law in two space dimensions. Trans. Amer. Math. Soc. 352 (2000), no. 3, 1203–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement